MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION BRIDGE PLUS OCCLUSION BALLOON; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

PHILIPS IMAGE GUIDED THERAPY CORPORATION BRIDGE PLUS OCCLUSION BALLOON; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 590-002
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B6) relevant tests/laboratory data - not available from facility.H3) the bridge plus device was returned for evaluation with the non-philips guidewire.Visual inspection found no unusual characteristics of the bridge device.Under magnification, the bridge guidewire lumen was not obstructed, and the uv adhesive application during assembly of the hub and strain relief was correct.Visual inspection of the returned guidewire found no apparent abnormalities.During functional testing, the guidewire was inserted through the bridge guidewire lumen, but resistance was encountered at three pinch points.It was noted that the proximal end/tip of the guidewire was oversized compared to the remainder of the guidewire.Additionally, a laboratory guidewire was inserted into the bridge guidewire lumen with no resistance.H6) based on the device evaluation and investigation, the cause of the reported failure was determined to be the oversized proximal end/tip of the non-philips guidewire, which interfered with proper function of the bridge plus device.There was no problems found with the bridge plus device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) lead due to non-function.A right atrial (ra) lead was present within the patient but was not targeted for extraction.A spectranetics lld lead locking device was inserted into the lead to provide traction.During prophylactic staging of a spectranetics bridge plus occlusion balloon device to be used in the event of an emergency, resistance was encountered when trying to insert the balloon over the.035 non-philips guidewire but was able to proceed.Once reaching the hub of the balloon, the guidewire would no longer advance or exit the end of the wire port, thus removed from the patient.A spectranetics bridge occlusion balloon was advanced successfully over the guidewire.The procedure was completed with no reported patient harm.This report captures the bridge plus balloon that would not advance over the guidewire; potential for harm if it was to recur in the event of an emergency.

Brand Name
BRIDGE PLUS OCCLUSION BALLOON
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23889079
Report Number3007284006-2025-00271
Device Sequence Number9622814
Product Code MJN
UDI-Device Identifier00810060550816
UDI-Public(01)00810060550816(11)251016(17)271016(10)0303599547
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number590-002
Device Catalogue Number590-002
Device Lot Number0303599547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0292 RV ICD LEAD; BOSTON SCIENTIFIC 4135 RA PACING LEAD; SPECTRANETICS LLD LEAD LOCKING DEVICE
Patient Age58 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite